# SDR ASOA201001521

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 13,253 hours, 11,813 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, OTBD FLOOR SUPPORT CUP AT RBL 27 IS CRACKED.  REMOVED CRACKED FLOOR SUPPORT CLIP IAW SRM 51-42-21, 51-42-06 AND LOCATED, DRILLED NEW CLIP IAW SRM 51-40-11. INSTALLED NEW FLOOR SUPPORT CLIP IAW SRM 51-42-21, 51-42-06.  (CLOSED)
